Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 121, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 17, 2022, 7:35 PM CDT for 4 counties in Alabama. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2022, 7:35 PM CDT (00:35 UTC)
- Expired
- Apr 17, 2022, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Conecuh County, AL, Escambia County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 7:48 PM CDT | HAIL 1.75 | Mineola, AL | |
| Apr 17, 8:08 PM CDT | HAIL 1.75 | Uriah, AL | PHOTOS POSTED ON SOCIAL MEDIA. |
| Apr 17, 8:08 PM CDT | HAIL 1.75 | Uriah, AL | PHOTOS POSTED ON SOCIAL MEDIA. |
| Apr 17, 8:08 PM CDT | HAIL 2 | Uriah, AL | PHOTO POSTED ON SOCIAL MEDIA. |
| Apr 17, 8:10 PM CDT | HAIL 1.75 | 4 Wsw Uriah, AL | GOLF BALL SIZED HAIL REPORTED SOUTHWEST OF URIAH BY COUNTY EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 6:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1303 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted.
085
WUUS54 KMOB 180035
SVRMOB
ALC003-035-053-099-180115-
/O.NEW.KMOB.SV.W.0121.220418T0035Z-220418T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
735 PM CDT Sun Apr 17 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southwestern Monroe County in south central Alabama...
North central Baldwin County in southwestern Alabama...
Northwestern Escambia County in south central Alabama...
Southwestern Conecuh County in south central Alabama...
* Until 815 PM CDT.
* At 735 PM CDT, a severe thunderstorm was located 10 miles west of
McCullough, or 17 miles northwest of Atmore, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McCullough, Uriah and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3112 8775 3126 8781 3142 8732 3112 8725
TIME...MOT...LOC 0035Z 261DEG 23KT 3120 8770
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL2 follow-up statements
880
WWUS54 KMOB 180043
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
743 PM CDT Sun Apr 17 2022
ALC003-035-053-099-180115-
/O.CON.KMOB.SV.W.0121.000000T0000Z-220418T0115Z/
Monroe AL-Baldwin AL-Escambia AL-Conecuh AL-
743 PM CDT Sun Apr 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MONROE...NORTH CENTRAL BALDWIN...NORTHWESTERN
ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES...
At 743 PM CDT, a severe thunderstorm was located 7 miles northwest of
McCullough, or 15 miles northwest of Atmore, moving east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
McCullough, Uriah and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3116 8770 3128 8776 3142 8732 3115 8726
TIME...MOT...LOC 0043Z 257DEG 26KT 3121 8764
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL789
WWUS54 KMOB 180057
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
757 PM CDT Sun Apr 17 2022
ALC003-180105-
/O.CAN.KMOB.SV.W.0121.000000T0000Z-220418T0115Z/
Baldwin AL-
757 PM CDT Sun Apr 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BALDWIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Alabama.
LAT...LON 3115 8726 3117 8762 3124 8762 3124 8764
3125 8766 3130 8771 3142 8732
TIME...MOT...LOC 0055Z 252DEG 26KT 3127 8757
$$
ALC035-053-099-180115-
/O.CON.KMOB.SV.W.0121.000000T0000Z-220418T0115Z/
Monroe AL-Escambia AL-Conecuh AL-
757 PM CDT Sun Apr 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND SOUTHWESTERN
CONECUH COUNTIES...
At 755 PM CDT, a severe thunderstorm was located 4 miles southwest of
Uriah, or 15 miles southwest of Frisco City, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
McCullough, Uriah and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3115 8726 3117 8762 3124 8762 3124 8764
3125 8766 3130 8771 3142 8732
TIME...MOT...LOC 0055Z 252DEG 26KT 3127 8757
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:15 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 17, 6:15 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Mobile AL 615 PM CDT Sun Apr 17 2022 .AVIATION... 00Z issuance...Upper level MVFR to VFR conditions with local low MVFR to IFR conditions in locally heavy rain were noted across the forecast area at 23z. These local drops will continue in the eastward moving convection through the evening. Additional strong thunderstorms will move over the forecast area from the west in the overnight hours ahead of an approaching cold front, bringing local drops to low end MVFR/IFR in locally heavy rains. Southerly winds around 10 knots will shift to northwesterly around 10 knots after 08z as the cold front moves across inland southeast Mississippi to southwest Alabama and the western Florida Panhandle. /16 && .PREV DISCUSSION... /issued 403 PM CDT Sun Apr 17 2022/ NEAR TERM UPDATE /Now Through Monday/...An upper-level trough, located over New England will continue to lift northeast. Another larger trough, currently over the north-central US, will take on a negative tilt as it digs southeastward during the period. Out ahead of the large trough, a pronounced lead shortwave trough is currently approaching the ArkLaTex region. This shortwave will continue to quickly move off to the east, passing over our region by early Monday morning. At the surface, a stationary frontal boundary, located over our northern counties, will slowly lift to the north during the day today. In response to the lead shortwave trough, a low looks to develop along the stationary boundary over Mississippi and quickly push to the northeast. As it does so, it will effectively lift the boundary north and allow for a cold front to sweep through the region by Monday morning. Current analysis shows that showers and thunderstorms have moved into southeast Alabama in response to a weak shortwave impulse moving within diffluent northwesterly flow aloft. Over our region, deep-layer moisture is currently in place across the region, with PWATs estimated to be around 1.4 to 1.7 inches. 12z soundings from KLIX and KJAN do show the presence of a dry layer between 700 and 500mb, which, with northwesterly flow aloft, has likely advected into the local area. With the dry layer in place and decent lapse rates, MLCAPEs have increased to 1500 to 2000 J/kg. DCAPEs across the region have also increased to 700 to 900 J/kg, with 900 to 1100 J/kg located upstream in western Mississippi and eastern Louisiana. 0-6km Bulk Shear values of 40 to 45 kts are also present across the region, but with 850mb winds only at 15 to 20 kts, 0-1km SRH values remain low at this time, at approximately 50 to 100 m2/s2. By the early evening hours, another area of differential divergence will move into our region as the lead shortwave approaches from the northwest. With the current PWAT and CAPE values in place, there will likely be an uptick in shower and thunderstorm activity through the afternoon. Decent shear values and high DCAPE values also suggest that some storms can become strong to severe by producing damaging winds of up to 60 mph and large hail (quarter-sized or greater). By the evening, models continue to suggest the development of a weak 25 to 30 kt low level jet. If this were to occur, this could be just enough to bring some curvature to the hodographs, which in turn may lead to an increase of 0-1km SRH values to the 100 to 150 m2/s2 range. Therefore, one or two brief tornadoes cannot be ruled out this evening. Heavy rainfall will also be possible in some of the heavier storms. If storms set up and train across the same regions, this could lead to localized flash flooding, especially for urban and low-lying areas. By late evening into early Monday morning, the cold front will approach the region. Some showers and a few thunderstorms will be possible as it passes through, however, PWATs will have decreased to 1.2 to 1.4 inches and instability values will have dropped off due to the combination of the loss of daytime heating and previous storm activity. Therefore, by this point, expect the threat of severe weather to have decreased. The front pushes through the area by mid morning, giving way to cooler and drier conditions. Lows tonight will be in the 60s across the area. Highs on Monday will remain in the 70s. /96 SHORT TERM /Monday night Through Wednesday night/...A negatively tilted upper trof over the eastern states into the Bahamas moves off into the western Atlantic through Tuesday night while a large surface ridge builds from the central states into the eastern states. This pattern promotes a deep layer northerly flow over the forecast area through Tuesday along with dry conditions. The surface ridge becomes oriented over the eastern states into the western Atlantic Wednesday into Wednesday night as another upper trof progresses across the northern Plains to the Great Lakes region. This allows for a southerly/southeasterly flow to develop but the return of moisture to the area is not expected to be sufficient to support pops and have continued with a dry forecast through the remainder of the period. Lows Monday night and Tuesday night range from the mid 40s to the lower/mid 50s at the coast. Milder overnight temperatures follow for Wednesday night when lows range from the mid 50s inland to the lower 60s near the coast. Highs on Tuesday range from around 70 well inland to the mid 70s closer to the coast, then Wednesday will be warmer with highs 75 to 80. A low risk of rip currents is expected through the period. /29 EXTENDED TERM /Thursday Through Sunday/...An upper ridge builds over the southeastern states through Friday and phases with another upper ridge which progresses across the central states into the eastern states. This results in a large upper ridge pattern over the eastern states which persists through Saturday then begins to move off into the western Atlantic on Sunday as a large upper trof advances across the central states. A surface ridge remains in place over the southeastern states through Saturday then weakens on Sunday as a cold front approaches from the west. Subsidence associated with the upper ridge building over the region will favor dry conditions continuing over the forecast area through Saturday. As the upper ridge begins to move off to the east on Sunday, abating subsidence allows for improving deep layer moisture mainly over the western portion of the area and will have slight chance pops return to the western portion of the area by Sunday afternoon. /29 MARINE...A light to occasionally moderate south to southwesterly flow tonight will become a moderate northerly flow by Monday morning in the wake of a cold front. Strong flow will then develop Monday night, along with building seas. Therefore, a Small Craft Advisory will likely be needed from Monday night through Tuesday afternoon. Moderate to at times strong east to southeasterly flow is anticipated through midweek. /96 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Apr 17, 2:05 PM CDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
205 PM CDT Sun Apr 17 2022
ALZ261-263-171945-
Mobile Central AL-Mobile Inland AL-
205 PM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of central Mobile
County through 245 PM CDT...
At 204 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles southwest of Chunchula, or 12 miles west
of Saraland, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Downtown Mobile, Prichard, Saraland, Chickasaw, Satsuma, Creola,
Chunchula, Axis, Semmes, I65 And I165, I65 And AL 158 and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3082 8837 3095 8836 3096 8800 3090 8797
3087 8799 3085 8796 3083 8796 3076 8802
3072 8801 3075 8800 3075 8799 3071 8801
3074 8803 3071 8802 3069 8803 3075 8804
3074 8805 3069 8804 3067 8805
TIME...MOT...LOC 1904Z 275DEG 18KT 3087 8827
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Apr 17, 3:19 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
319 PM CDT Sun Apr 17 2022
FLZ203-205-172100-
Okaloosa Inland FL-Santa Rosa Inland FL-
319 PM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of southwestern
Okaloosa and east central Santa Rosa Counties through 400 PM CDT...
At 318 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 13 miles southwest of Baker, or 14 miles
northwest of Wright, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Okaloosa and east central Santa Rosa Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3057 8692 3060 8694 3060 8698 3061 8700
3077 8687 3069 8660 3061 8654 3049 8662
3048 8665 3048 8670
TIME...MOT...LOC 2018Z 295DEG 13KT 3062 8678
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Apr 17, 3:57 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
357 PM CDT Sun Apr 17 2022
FLZ205-206-172145-
Okaloosa Inland FL-Okaloosa Coastal FL-
357 PM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of southern Okaloosa
County through 445 PM CDT...
At 356 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles north of Wright, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Ocean City, Lake Lorraine and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3038 8651 3046 8659 3043 8660 3042 8659
3040 8659 3039 8653 3039 8658 3051 8676
3067 8666 3060 8639 3045 8639 3045 8642
3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 2056Z 295DEG 13KT 3057 8664
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Apr 17, 5:11 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
511 PM CDT Sun Apr 17 2022
ALZ263-172300-
Mobile Central AL-
511 PM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of central Mobile
County through 600 PM CDT...
At 510 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Mobile Regional Airport, or 5 miles west of
Midtown Mobile, moving southeast at 10 mph.
HAZARD...Winds up to 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, I10 And I65 and
Mobile Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3052 8813 3066 8831 3075 8825 3072 8804
3070 8804 3071 8802 3069 8803 3070 8801
3069 8802 3069 8801 3067 8803 3068 8804
3065 8803 3066 8805 3064 8806 3061 8805
3057 8809 3052 8809
TIME...MOT...LOC 2210Z 296DEG 12KT 3066 8821
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:09 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 51 min |
| Apr 17, 8:12 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 48 min |
| Apr 17, 8:28 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 62 min |
| Apr 17, 8:51 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 54 min |
| Apr 17, 9:07 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 53 min |
| Apr 17, 9:20 PM CDT | Tornado Warning | MOB | Mobile, Washington | 22 min |
| Apr 17, 9:51 PM CDT | Areal Flood Advisory | MOB | Choctaw | 3 hr |
| Apr 17, 9:56 PM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 17, 9:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 49 min |
| Apr 17, 10:11 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Apr 17, 10:15 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 45 min |
| Apr 17, 10:34 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 56 min |
| Apr 17, 10:38 PM CDT | Tornado Warning | MOB | Baldwin | 52 min |
| Apr 17, 10:40 PM CDT | Tornado Warning | MOB | Baldwin | 50 min |
| Apr 17, 11:05 PM CDT | Areal Flood Advisory | MOB | Baldwin | 4 hr |
| Apr 17, 11:06 PM CDT | Special Marine Warning | MOB | 114 min | |
| Apr 17, 11:37 PM CDT | Special Weather Statement | MOB | Covington | 53 min |
| Apr 18, 12:08 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 18, 12:53 AM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 18, 2:24 AM CDT | Special Marine Warning | MOB | 96 min | |
| Apr 18, 2:35 AM CDT | Small Craft Advisory | MOB | 34 hr | |
| Apr 18, 8:36 AM CDT | River Flood Warning | MOB | Escambia | 24 hr |
| Apr 18, 8:38 AM CDT | River Flood Warning | MOB | Covington, Escambia | 25 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.